# SDR TRAX200800759

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME AT FS 295 IS CORRODED BETWEEN S26L AND S26R.    BLENDED CORROSION WITHIN LIMITS PER SRM 53-00-01 ALODINE, PRIMER, PAINT.  (B)
